- 03-18-2008, 09:18 AM
Anybody try this Creatine 189 stuff? A budy of mine picked up a couple bottles of the stuff and said it gave him stomache cramps. I know that creatine monohydrate can cause muscle cramps. Has anyone else tried this stuff? For those of you that take monohydrate how do you get rid of your muscle cramps?
- 03-18-2008, 09:27 AM
Pegylated creatine??? I have no idea if this is what they're saying there. Looks like a regular mono IMO.
- 03-18-2008, 09:28 AM
Creatine 189 is creatine monohydrate it tablet form. Tablets are fine from an effectiveness point of view, but they are seldom cost efficient. It still needs to be taken with sugar.
I've never gotten stomach cramps from CM. A bloated feeling, yes, but not cramps per se. I also found that feeling went away after a week, so maybe your friend just needs an adaptation peroid. Make sure you take enough carbs, and drink enough water when you take CM. Sodium also helps with it's absorbsion.
Similar Forum Threads
- By insomniacl in forum SupplementsReplies: 9Last Post: 12-30-2008, 03:22 PM
- By BoyFromAus in forum SupplementsReplies: 18Last Post: 11-09-2008, 10:36 AM
- By Bishop2009 in forum SupplementsReplies: 68Last Post: 08-21-2007, 12:47 PM
- By Fun2Train in forum BulkingReplies: 32Last Post: 04-26-2007, 01:44 PM
- By TheUsual in forum SupplementsReplies: 28Last Post: 01-31-2005, 09:06 PM